# SDR 20000406SH056

- Difficulty date: January 31, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101
- Part serial: C07754
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED MANUFACTURER''S RECOMMENDED 2 PSI TEST IAW 25-60-1.  ITEM DOM:  SEPT 1981.  (X)
